Papers

  1. On non-Archimedean curves omitting few components, Canad. J. Math. 69 (2017), no. 1, 130–142. (with Julie Wang). arXiv
  2. Integral points of bounded degree on affine curves, Compos. Math. 152 (2016), no. 4, 754–768. arXiv
  3. The Nagell-Ljunggren equation via Runge's method, Monatsh. Math. 177 (2015), no. 1, 15–31, (with Mike Bennett)  arXiv  published
  4. Uniform boundedness of S-units in arithmetic dynamics, Pacific J. Math. 274 (2015), no. 1, 97-106 (with Holly Krieger, Zach Scherr, Tom Tucker, Yu Yasufuku, Mike Zieve). arXiv  published
  5. On the p-adic Second Main Theorem, Proc. Amer. Math. Soc. 143 (2015), no. 2, 633-640. arXiv  published
  6. Wirsing-type inequalities, Bull. Inst. Math. Acad. Sin. (N.S.) 9 (2014), no. 4, 685-710. arXiv  published
  7. On the Schmidt Subspace Theorem for algebraic points, Duke Math. J. 163 (2014), no. 15, 2841-2885. arXiv  published
  8. Linear forms in logarithms and integral points on higher-dimensional varieties,  Algebra Number Theory 8 (2014), no. 3, 647–687. arXiv   published
  9. Siegel's Theorem and the Shafarevich Conjecture, J. Théor. Nombres Bordeaux 24 (2012), no. 3, p. 705-727 arXiv  published
  10. Pulling back torsion line bundles to ideal classes, Math. Res. Lett. 19 (2012), no. 6, 1171-1184 (with Jean Gillibert). arXiv  published
  11. Rational preimages in families of dynamical systems, Monatsh. Math. 168 (2012), no. 3-4, 473–501 arXiv  published
  12. Ideals of degree one contribute most of the height, Algebra & Number Theory 6 (2012), no. 6, 1223-1238 (with David McKinnon). arXiv  published
  13. The exceptional set in Vojta's conjecture for algebraic points of bounded degree, Proc. Amer. Math. Soc. 140 (2012), no. 7, 2267-2277.  arXiv  published
  14. A p-adic Nevanlinna-Diophantine correspondence, Acta Arith. 146 (2011), 379-397. (with Ta Thi Hoai An and Julie Wang).  published
  15. Integral points on threefolds and other varieties, Tohoku Math. J. (2) 61 (2009), no. 4, 589-601 (with Pietro Corvaja and Umberto Zannier).  published
  16. Generalizations of Siegel's and Picard's theorem, Ann. of Math. (2) 170 (2009), no. 2, 609-655.  published
  17. Variations on a theme of Runge: effective determination of integral points on certain varieties, J. Théor. Nombres Bordeaux 20 (2008), no. 2, 385-417.  published
  18. On the error terms and exceptional sets in conjectural second main theorems, Q. J. Math. 59 (2008), no. 4, 487-498 (with David McKinnon and Jörg Winkelmann).  published
  19. The dimensions of integral points and holomorphic curves on the complements of hyperplanes, Acta Arith. 134 (2008), no.3, 259-270.  published
  20. On the Zariski-density of integral points on a complement of hyperplanes in P^n, J. Number Theory 128 (2008), no.1, 96-104.  published
  21. Ideal class groups, Hilbert's irreducibility theorem, and integral points of bounded degree on curves, J. Théor. Nombres Bordeaux 19 (2007), no.2, 485-499.  published
  22. Vojta's inequality and rational and integral points of bounded degree on curves, Compos. Math. 143 (2007), no.1, 73-81.  published
  23. One-parameter families of unit equations, Math. Res. Lett. 13 (2006), no.5-6, 935-945.  published
  24. A geometric interpretation of an infinite product for the lemniscate constant, Amer. Math. Monthly 113 (2006), no.6, 510-520.  published
  25. A new class of infinite products generalizing Viète's product formula for pi, Ramanujan J. 10 (2005), no.3, 305-324.  published

Research statement

CV